MathSciNet Relay Station
MathSciNet bibliographic data
MR575906 22E40 (22E41)
Ash, Avner Non-square-integrable cohomology of arithmetic groups. Duke Math. J. 47 (1980), no. 2, 435–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement